Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe sun burn in the legs, purplish, swollen, cannot bend, medicines, water, vinegar baths, no improvement. Suggestions?

my daughter got a severe sunburn on her legs which is now purplish and swollen. she went to the dr and got hydrocortisone and pain meds. this is day 4 and her knees remain swollen to the point she can bearly bend them and is still in fairly sever pain. she is drinking lots of water and taking vinegar baths. how long will the swelling last? should she return to her dr? thanks for your answer
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Dear finerthanfrogfur,
Apart from the medications she is taking she needs to keep her legs in an elevated position. This can be done by keeping a pillow under her legs while lying down. You also need to start a dispersible type of proteolytic enzyme drug which can help in reducing the swelling. I believe that steroids can be omitted gradually now. If your condition does not improve in another 48 hours you should re visit your doctor.
Dr. Anubhav Gupta
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor